# SDR SWAA2022030420992

- Difficulty date: March 12, 2019
- Submitted: March 7, 2022
- Operation: Air carrier
- Aircraft: N7864B
- Make and model: Boeing 737-7Q8
- Aircraft serial: 30638
- Aircraft time: 50,617 hours, 34,075 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Stop Fitting
- Condition: Cracked
- Location: Fwd Service Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD SERVICE DOOR; FUSELAGE FRAME STOP; 2ND FROM TOP ON AFT SIDE IS BROKEN. / REMOVED BROKEN FWD SERVICE DOOR; FUSELAGE FRAME STOP 2ND FROM TOP ON AFT SIDE IAW AMM 52-41-01-000-801 THEN INSTALLED NEW STOP MPN 66-13873-9 PO# 731664 IAW AMM 52-41-01-400-801
